# SDR 99ZZZX1435

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC8F61
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9543536
- Condition: Cracked
- Location: Nlg
- Component: AUG74585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT SPECIF MIL-I 6870 DETECTED CRACK IN TUBE WALL. NO CRACKS PERMITTED IN THIS AREA. ABS OHM 32-40-01 REV 2 DATE SEPT 15, 1989.  CHECK SECTION PARA 3A.
